Ask a Psychiatrist and Get Answers to Mental Health Questions ASAP
Thank you for the additional information. It helps me give you a better answer.
I think the anti social symptom might be related to your depression. It may be that the medication needs adjusted. Often, when you take medications for a while, your body can adjust to them and you no longer get the same benefit from them as you did initially. Check with your doctor about adjusting or changing your medication and see if that helps.
Also, if there has been any recent stressors in your life, this could affect your ability to be socially responsive. Withdrawal from any social interaction usually indicates stress, depression or other changes in your life that impact mood. You may need time away for a while, such as a short vacation or just some time spent on yourself to recharge.
Anger can also cause you to withdrawal from friends and family. Sometimes, with depression, people have an underlying symptom of anger. It is usually from an unresolved issue in their past. Abuse, neglect or trauma as a child can cause it, or any other life changing problem that occurred in the past.
Have you talked to a therapist about how you feel? If you have never tried therapy or it has been a long time since you went, you may want to try again. A therapist could help you explore what could be causing you to feel withdrawn socially. If you feel seeing a therapist will help, talk with your doctor for a referral. You can also search on line at http://therapists.psychologytoday.com/rms/.
If you have a great relationship with your husband, then that is a good indicator that you do not have a major social disorder. A person with a social disorder usually is not able to maintain good long term relationship such as in a marriage. So most likely with short term therapy, this problem should go away.
I hope this helped,